# SDR FDEA2020061091162

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC759351
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE ACCESS PANEL 363ML FOUND CUT OUT CRACKED UPON PANEL REMOVAL.  ACCESS PANEL 363ML AT STATION 2164 LEFT HAND ZID 72.0 CRACK FRAME REMOVED AND REPLACED AS PER EA 1-5500-T0354594 TITLE : STABILIZERS - GENERAL - PYLON CARRY THRU PANEL FRAME AJC 7593-51 ALTERNATE SURFACE FINISH.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
